icon
Solpa Cold And Flu 500mg 16 Capsules - O'Sullivans Pharmacy - Medicines & Health - 5012616266980

Customer Reviews

Be the first to write a review
0%
(0)
0%
(0)
0%
(0)
0%
(0)
0%
(0)

Solpa Cold & Flu Multi Relief Paracetamol 500mg Phenylephrine 6mg Capsules 16 Pack

O'Sullivans Pharmacy

  • €8.49
    Unit price per 
Tax included.

Description

Each capsule is composed of 500mg paracetamol, 100mg guaifenesin, and 6.1mg phenylephrine hydrochloride as active ingredients.

Solpa Cold & Flu is an all in one solution. Starts releasing active ingredients in 5 minutes. 

Solpa Cold & Flu relieves:

  • blocked nose
  • headaches
  • sore throat
  • chesty cough
  • fever
  • pains
  • chills 
  • aches

FREE Delivery

On orders over €40

Online Exclusive Offers

Wide range of discounts to choose from

Same Day Dispatch

For order before 12pm

FREE Click & Collect

Online order & collect at store

Customer Reviews

Be the first to write a review
0%
(0)
0%
(0)
0%
(0)
0%
(0)
0%
(0)

Stay In Touch

Sign up to our newsletter to get O'Sullivans news & special offers!